DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8300

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
transverse.pdf481,73 kBAdobe PDF Accés restringit

Citació: Delshams, A. [et al.]. Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov method. "Regular and chaotic dynamics", Octubre 2010, vol. 15, núm. 2-3, p. 222-236.
Títol: Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel'nikov method
Autor: Delshams Valdés, Amadeu Veure Producció científica UPC; Gutiérrez Serrés, Pere Veure Producció científica UPC; Koltsova, Oksana; Pacha Andújar, Juan Ramón Veure Producció científica UPC
Data: oct-2010
Tipus de document: Article
Resum: We consider a perturbation of an integrable Hamiltonian system having an equilibrium point of elliptic-hyperbolic type, having a homoclinic orbit. More precisely, we consider an (n + 2)-degree-of-freedom near integrable Hamiltonian with n centers and 2 saddles, and assume that the homoclinic orbit is preserved under the perturbation. On the center manifold near the equilibrium, there is a Cantorian family of hyperbolic KAM tori, and we study the homoclinic intersections between the stable and unstable manifolds associated to such tori. We establish that, in general, the manifolds intersect along transverse homoclinic orbits. In a more concrete model, such homoclinic orbits can be detected, in a first approximation, from nondegenerate critical points of a Mel’nikov potential. We provide bounds for the number of transverse homoclinic orbits using that, in general, the potential will be a Morse function (which gives a lower bound) and can be approximated by a trigonometric polynomial (which gives an upper bound).
Descripció: hyperbolic KAM tori - transverse homoclinic orbits - Melnikov method
ISSN: 1560-3547
URI: http://hdl.handle.net/2117/8300
DOI: 10.1134/S1560354710020103
Versió de l'editor: http://www.springerlink.com/content/967mw8482128j74h/
Apareix a les col·leccions:EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius